# SDR A6WA202407098775

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,655 hours, 40,560 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2403
- Condition: Faulted
- Location: Brake Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

6172 - DESCENT IN CRUISE LEAVING FL260 FOR FL 240 RCVD FLAP FAIL CAUTION. FLAP LEVER NEVER TOUCHED. BTMS 6,7,7,6. DECLARED EMERGENCY.   AIRCRAFT REMOVED FROM SERVICE.  R&R RT BPSU IAM AMM 27-51-10-000-801 OPS CK GOOD
